# SDR SWAA2016061552899

- Difficulty date: June 1, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 57,298 hours, 33,271 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 416A1500
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH, RED NYLON ASSIST STRAP FRAYED.  R & R STRAP IAW SRM.
